Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
plateaukid

Keloids after Scar Treatment

Recommended Posts

Has anyone heard of keloids developing on your face if you have scar treatment too early after using Accutane? My derm said that this was one of the reasons why they advise you to wait at least 6 months after using Accutane for any scar treatment. She also said that they don't know why it might result in keloids.

Share this post


Link to post
Share on other sites

I always did wonder why people weren't meant to have scar treatments so soon after Accutane. I always thought it was because skin gets thinner. Perhaps this is the reason. Thanks for sharing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×